欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Conjugacy problem in groups with quadratic Dehn function

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 10 Issue: 1 Page: 0-0
       
 
Relaxation methods for optimal control problems

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 10 Issue: 1 Page: 0-0
       
 
Diophantine problems in solvable groups

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 10 Issue: 1 Page: 0-0
       
 
Primary decompositions of unital locally matrix algebras

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 10 Issue: 1 Page: 0-0
       
 
Existence and multiplicity of solutions to fractional p-Laplacian systems with concave–convex nonlinearities

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 10 Issue: 1 Page: 0-0
       
 
Normal bundle and Almgren’s geometric inequality for singular varieties of bounded mean curvature

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 10 Issue: 1 Page: 0-0